# SDR MASA20211221645

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,227 hours, 34,453 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: KCN62420034
- Part serial: NA
- Condition: Cracked
- Location: Lh Eng Lwrtrans
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH ENGINE LOWER TRANSCOWL INNER SKIN WAS FOUND TO HAVE 11 SMALL CRACKS. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 54-21-05-991-801, ITEMS 2&3 (REV. 38 DATED 7-6-2021). DEFECT LOCATION: LH ENGINE LOWER TRANSCOWL ASSEMBLY
